# SDR DALA13054743142

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR SILL AT FWD INBD FR 68 HAS NUTPLATE HOLES CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  CUT OUT DAMAGE.  FABRICATED REPAIR ANGLE AND FILLER.  INSTALLED IAW SRM 53-41-14, FIG 201 & SRM 51-42-11.
